# SDR AWXA200400632

- Difficulty date: June 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 59,328 hours, 36,426 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR964411
- Condition: Broken
- Location: Seat Row 21 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - EEL - DURING 4-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 21 LT INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT CONNECTOR FOR LIGHT ASSEMBLY.  REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 21 LT, OPERATIONAL CHECK WAS GOOD.
